MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX-ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX-ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP33
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional quality control testing of samples is pending.
 
Event or Problem Description
Limited information was provided.Clinical data collection site reported patient underwent surgery most recently on (b)(6) 2021 for a right frontal craniotomy.The duramatrix onlay plus (dmop) was placed during this operation.Patient suffered a delayed post-op hematoma that required evacuation on (b)(6) 2021.Clinician replaced the dmop that was placed during the first operation with a second set of dmop during the second surgery.There were no reported complaints or further adverse events after the second surgery where the second dmop product was utilized.The patient received immunotherapy postop.No additional information on patient status or patient outcome was provided.
 
Additional Manufacturer Narrative
Additional quality control testing of devices retained by the manufacturer showed the product met acceptable sterility, ph, and liquid permeability criteria.

Brand Name
DURAMATRIX-ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key17683329
Report Number2249852-2023-00013
Device Sequence Number6351116
Product Code GXQ
UDI-Device Identifier00813954021294
UDI-Public(01)00813954021294(17)240229(10)2102272023
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/29/2024
Device Model NumberDMOP33
Device Catalogue NumberDMOP33
Device Lot Number2102272023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age56 YR
Patient SexMale